# SDR CALA2022092802542

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D53480008225200
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LH SIDE IN OPEN FASTENER HOLE UPPER INBOARD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTION IS 9 OCLOCK. REPAIR BEFORE NEXT FLIGHT AT AFT GALLEY AREA  (1 EA) SEE AEROMAN NON ROUTINE 2022-308622 NITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE EVISION OF ECRA 5311-02883 ON OR BEFORE AIRCRAFT REACHES 50,223 NOT TO EXCEED 19,700 FC (FH NOT RELEVANT) THEREAFTER. DOOR STOP FITTING #1 AT S-22LH LEVEL AS PER PART 2A  OF LATEST R TFC (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02884 BY V93916 0. REF AEROMAN NR# 2022-308622.  IT REQUIRES DIP TO ACCOMPLISH I ADD EMP:V939197 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02883 BY V939197. REF AEROMAN NR# 2022-308622. ROTOTEST INSPECTION DONE IN OPEN HOLES AND CRACK-FREE ADD EMP:V939197 DIP 53-DIP HAS STATEMENT THAT REPAIR WAS DONE UNDER ECRA 5311-02284 WHICH IS FOR RH SIDE. NITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE EVISION OF ECRA 5311-02883 ON OR BEFORE AIRCRAFT REACHES 50,223 NOT TO EXCEED 19,700 FC (FH NOT RELEVANT) THEREAFTER. DOOR STOP FITTING #1 AT S-22LH LEVEL AS PER PART 2A  OF LATEST R TFC (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02883 BY V93919 7. REF AEROMAN NR# 2022-308622.  IT REQUIRES DIP TO ACCOMPLISH I ADD EMP:V939197 OK TO CARRY PER ECRA 5311-02883, ACP INITIAL INSP REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF REPAIR
